1 doctor weighed in:

I am taking antidepressants since 15years I feel excessive sleepiness at daytime and lethargy please suggest treatment ( any herbal medicine)?

1 doctor weighed in
Dr. Krishna Kumar
Psychiatry

In brief: Medication effects

Side effect of antidepressants can be sleepiness and lethargy.
Other reasons can be: •High Dose •Time of taking medication •Continued Depression •Overwhelming stresses •Sleep Disorder •Lethargy can be due to Anemia, Diabetes, Hypothyroidism. Discuss with Psychiatrist •Diagnosis •Side effects of, antidepressants •Withdrawal effects, •Decreasing the dose •St John’s Wort •Therapy for stress

In brief: Medication effects

Side effect of antidepressants can be sleepiness and lethargy.
Other reasons can be: •High Dose •Time of taking medication •Continued Depression •Overwhelming stresses •Sleep Disorder •Lethargy can be due to Anemia, Diabetes, Hypothyroidism. Discuss with Psychiatrist •Diagnosis •Side effects of, antidepressants •Withdrawal effects, •Decreasing the dose •St John’s Wort •Therapy for stress
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available